# SDR SWAA2022020258008

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 231XF; HAS COMPOSITE TOP LAYER SPLINTERED; IN MIDDLE AREAS OF BOARD. / REPAIRED PASSENGERS CABIN FLOOR BOARD 231XF ON TOP LAYER 2EA IN MIDDLE AREAS IAW B737 SRM 53-00-50-2R-1 REPAIR 1 REV 62. A83873 A26386
